Anyone’s personal experiences with this would be appreciated.
I have not personally done this, but patients have. You have to love it when they take it upon themselves to use underground drugs.
In no particular order, these stand out:
Emotions, mood swings.
Loss of libido, sexual dysfunction.
Joint pain, moderate to severe.
Are anxiety and lack of motivation symptoms?
Would you say that many of the symptoms could be prescribed to high e2 as well? Except for maybe joint pain.
Included in emotions.
Sure, we respond uniquely to hormones. Some, including many members here, are overly sensitive.
Don’t even try to guess if these are from high or low estrogen, because the symptoms are so similar.
You can get joint pain from low or high estrogen, high estrogen joint pain is from too much fluid crammed into your joint whereas joint pain from low estrogen is a lack of fluid in your joint.
Don’t have to guess, if you start TRT with an AI and start experiencing joint pain, stiffness, crepitus, etc., and your E2 dropped from 33 to <15, low E2 may be a cause.
If you start TRT and experience out of the ordinary emotional symptoms, unexplained crying, etc., and your E2 increased from 33 to 93, might be the elevated E2.
While I’m sure there is someone on some internet forum stating otherwise, I have never, ever, seen anyone with joint pain even associated with high E2. Quite the opposite.
Very tired; I can sleep for days. Zero energy, very apathetic, can’t force myself to workout or do any sort of work. But the biggest one is the sugar cravings. Intense, “if i don’t get a donut I’m going to explode” ants on the skin cravings for sugar and only sugar.
Prolonged low e2 kills off dopamine receptors. I notice when my e2 is “fine” I don’t have the cravings
When I would take an AI I would crash my estrogen and get a vigorous rebound within days even though symptoms never really went away from the crashed estrogen.
I never really got to a steady state on anastrozole, it was just one dosage and then hell followed.
I wouldn’t have known I was experiencing an E2 roller-coaster had I not tested my estrogen. What I actually thought was my body was still dealing with prolonged crashed estrogen.
I can tell when my e2 is raised. I get bloated (socks mark my ankles) and teary at films and feel like a right mardy bitch if someone annoys me. This is quite different.
Right now I’m tired. Apathetic, can’t get motivated to do anything and my eyes feel dry.
I took my uaual 1/4 anastrozole yestersay 24 hours after my shot. Dosing 2x weekly at the minute with 1/4 24hours aftee the shot.
Wander why this has hapoened- I’ve been stable for ages.
I never had any bloating at all, no fluid retention of any kind on TRT even when my body fat percentage was 35+ percent.
This is with my estrogen sky high if my high hemoglobin and Total T and Free T are any indication.
The only time my estrogen is 28-33 pg/mL is when my Total T is super steady at 425 ng/dL and Free T 15 ng/dL.
Yes apathy is a big one. Also anxiety can happen, but very different from what we are used to especially if we think of high E2. I would say more of like a depressed state because you literally don’t give a F about anything, but not in a good way, you don’t even care about happiness or things that make you happy.
Overly simplified dumbed down version to me is like this: sad/anxious/depressed because of high E2 is I care too much and too emotional. Sad/anxious/depressed because of low E2 is I just don’t care or got the will for anything including being happy.
I’ve heard and read this before, hopefully it’s fixable long term. Speaking of dopamine receptors.
As my E2 was untraceable at <12 on a no sensitive read before TRT.
That pretty much sums up my day. It’s not extreme but can feel I’ve overdone the a.i.
Been there a couple times over the years. Emotionally vacant. Unmotivated. Wake up tired, remain tired, mid afternoon crash where you nap whether you like it or not. Joints ache. Weak morning wood. Ability to get an erection, but its weaker, and difficult to maintain due to blunted sensitivity.